# SDR CA140724009

- Difficulty date: July 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AT 1812Z, ROUGHLY 29 MIN INTO THE FLIGHT BOTH F/A REPORTED AN ELECTRICAL BURNING ODOR IN THE AREA OF THE FORWARD LAV DECLARED AN EMERGENCY AND DIVERTED.  FIRE DEPARTMENT CONFIRMED THEY DID SMELL IT AS WELL.   UPON ARRIVAL NO SMELL PRESENT IN FWD GALLEY CABIN AREA.  INSPECTED FLIGHTDECK EICAS FOR ABNORMAL MSG.  NONE FOUND. ACCESS MDC HISTORY NOTHING FOUND.  ACCESSED MDC SERVICE MESSAGES.  NOTED LAV FAN LOW FAN SPEED B1-007306.  SEE NEXT DISCREPANCY BELOW FOR DEFERRAL. TURNED ON COFFEEMAKERS AND OVEN FOR 10 MIN.  ALL OK.  INSPECTED LAV LIGHTS AND GALLEY LIGHTS. NO DEFECTS NOTED.  RAN APU AIR WITH LT AND RT PACKS ON.  NO SMELL PRESENT.  RAN LT AND RT ENGINES WITH CREW WITH BLEED AIR ON.  NO ODOR PRESENT.  NOTED FWD GALLEY FAN OPERATIVE NO SMELL PRESENT.  UNABLE TO DUPLICATE ANY ABNORMAL SMELL AT THIS TIME. ACFT OK FOR SERVICE.
